Singular solutions to special Lagrangian equations with subcritical phases and minimal surface systems
58 citations recorded by the source corpus.
We construct singular solutions to special Lagrangian equations with subcritical phases and minimal surface systems. A priori estimate breaking families of smooth solutions are also produced correspondingly. A priori estimates for special Lagrangian equations with certain convexity are largely known by now.
Subfields: Applied Mathematics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/3b33320b599cf0cd8a5ae7a1ec394ea3f521ae8f
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Dake Wang
- Edgard A. Pimentel
- Yu Yuan
- E. Teixeira
- Micah W. Warren
- Sebastien Picard
- Tristan C. Collins
- Xuan Wu
In Geometry and Topology
Citations in the corpus
- Sharp hessian integrability estimates for nonlinear elliptic equations: an asymptotic approach (2015, background): “pend on the regularity of the hessian of u. It is known that the level set of (6) are convex if and only if |Θ| ≥ (d − 2)π/2, see [31]. When d = 3 and |Θ| < π/2, given any δ > 0, the authors in [30] build up solutions to (6) that are not in C1,δ. While the special Lagrangian equation is not un”
- Hessian estimates for special Lagrangian equations with critical and supercritical phases in general dimensions (2011, methodology): “ar. Partial Differential Equations 11(2000), 1–31. [U3] Urbas, John, An interior second derivative bound for solutions of Hessian equations. Calc. Var. Partial Differential Equations 12(2001), 417–431. [WdY] Wang, Dake and Yuan, Yu, Singular solutions to special Lagrangian equations with subcritical p”